Skip to main content

Royal-statistical-society meeting on chaos

Tong, Howell, Smith, R.L. (1992) Royal-statistical-society meeting on chaos. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 54 (2). pp. 301-302. ISSN 1369-7412. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22259)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences > HA Statistics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: O.O. Odanye
Date Deposited: 27 Jul 2009 22:38 UTC
Last Modified: 28 May 2019 14:52 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/22259 (The current URI for this page, for reference purposes)
  • Depositors only (login required):